# SDR EIA2006008

- Difficulty date: January 14, 2006
- Submitted: January 19, 2006
- Operation: Air carrier
- Aircraft: N482EV
- Make and model: Boeing 747 212B
- Aircraft serial: 20713
- Aircraft time: 98,085 hours, 22,731 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Misdrilled
- Location: Bs 180
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MISDRILLED FASTENER HOLE IN EXTERNAL FUSELAGE SKIN AT STR 36L, BS 180.  REMOVED DAMAGE, FABRICATED AND INSTALLED REPAIR PER ECRA 482-53-213-2.
